# SDR CALA2025021702343

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 46,402 hours, 16,516 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 6493930180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENG1 WAS OBSERVED WITH OIL QUAN DECREASIN G APPROX 1 PRCNT EVR Y 165SECS REFERENCE LOG ITEMS:3861436 AND 3861390 EGC'S ACCOMPLISHED.REF LP 3859097. PLEASE ACCOMPLISH BEFORE FURTHER FLIGHT: INSPECT ALL MCDS PER AMM TASK 79-00-00-200-804-F00CHIP DETECTORS AND SCAVENGE SCREENS INSPECTION. CLEARLY IDENTIFY THE LOCATION OF ANY DEBRIS (WHICH MCD IT IS FROM).  DO NOT DISCARD ANY DEBRIS FINDINGS, THESE NEED TO BE QUARANTINED FOR POSSIBLE LAB ANALYSIS. DOCUMENT IN THIS LOGPAGE ALL FINDINGS AND CORRECTIVE ACTIONS.  CARRIED BY ELB PICTURE UP DATE FROM TGB/ FWD SUMP PICTURE UP DATE REMOVED & REPLACED #1 ENGINE MAGNETIC CHIP DETECTOR SEALS IAW B737 AMM 79-21-05 REMOED & REPLACED #1 ENGINE MAGNETIC CHIP DETECTOR SEAL IAW B737 AMM 79-21-05. CLOSE ENGINE FAN COWLING & T/R . VERIFIED INSTALLATION AND INSPECTION OF # 1 ENG CHIP DETECTORS REF AMM 79-00-00-200-804-F00. FOR PHOTOS ONLY. REF AMM 79-00-00-200-804-F00 FWD SUMP:FINDING CONCURRENT WITH POLYAMIDE RESIN MATERIAL.
